# SDR ABXA9600605

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N987AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47364
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 320552
- Condition: Broken
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

WITH THROTTLES AT IDLE, NOSE GEAR UNSAFE LIGHT NOT ON.  WHEN GEAR EXTENDED, NOSE GEAR DOWN LIGHT NOT ON.  RECYCLED GEAR, ALL THREE GREEN LIGHTS CAME ON.  REPAIRED THE BROKEN STRANDS OF WIRE AND REPLACED THE GROUNDING LUG AT WIRE NR G213-24N.  THE INDICATION SYSTEM OPS CHECK GOOD.
